# SDR FDEA201301070033

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A538021200200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242BF CRUSHED AT UPPER SIDE.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
